mt2 Nausea

Results 1 to 14 of 14

Thread: mt2 Nausea

  1. #1
    Registered User


    Join Date
    Oct 2014
    Gender
    Male
    Location
    United States
    Posts
    11

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    2147699

    mt2 Nausea

    So I don't even bother tanning without mt2 anymore and the first year I used it, I never got nauseous but then one day... Bam! I got so nauseous about 10 minutes after pinning it and such has been the story since then. The only thing that ever helps even a little is pinning it right before I get into the bed but even then, it sometimes still hits me. When it hits, it's bad! But my tan is 20x better using it than not.

    What I've noticed though, and seems very odd to me, is that certain suppliers of mt2 cause more nausea than others.

    Could that be related to quality?

    Have any of you who use mt2 found certain companies to have less nausea inducing mt2 than others?

    Any tricks to reduce the nausea?

  2. #2
    Head Pooh Bear
    Big Puppy's Avatar


    Join Date
    Apr 2012
    Gender
    Male
    Location
    Uzbekistan
    Posts
    534

    Thanks Thanks Given 
    2
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    191935283

    Thats cause its different strengths depending on the brand. Anytime i get nauseous i lower the dose

  3. #3
    Senior Member


    Join Date
    Jan 2014
    Gender
    Male
    Location
    Somewhere eating
    Posts
    1,563

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    1
    Thanked in
    1 Post
    Rep Points
    263924305

    Do you notice the more sick you get the darker you are?

    Yeah I would just do half doses with the shit that makes you sick bro.

  4. #4
    Registered User


    Join Date
    Jun 2014
    Gender
    Male
    Location
    USA
    Posts
    235

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    4850716

    Has anyone ever experienced heartburn with this? I have got crazy heartburn and have had it for about two weeks. My diet hasn't changed at all. I can get heartburn eating a cup of yogurt or a bowl of mini wheats.

  5. #5
    Registered User


    Join Date
    Apr 2011
    Gender
    Male
    Location
    Workin on it!
    Posts
    807

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    15529659

    No heartburn here but definitely nauseated for a while afterwards

  6. #6
    Registered User


    Join Date
    Jun 2014
    Gender
    Male
    Location
    USA
    Posts
    235

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    4850716

    Hum.... I stopped taking my tada for a few days to see if that was it and it hasn't gone away. I am leaving on a business trip so I just won't take the mt2 with me to see if it stops.

  7. #7
    DRSE
    dieseljimmy's Avatar


    Join Date
    Oct 2011
    Gender
    Male
    Location
    chicagoland
    Posts
    6,884

    Thanks Thanks Given 
    9
    Thanks Thanks Received 
    13
    Thanked in
    9 Posts
    Rep Points
    2147483647

    I usually get a very short period of nausea after every mt2 shot. I have taken bigger doses and the nausea seems no worse at bigger doses.

  8. #8
    Porn Stuntman
    Riles's Avatar


    Join Date
    Dec 2011
    Gender
    Male
    Location
    Magsaysay Drive
    Posts
    726

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    1
    Thanked in
    1 Post
    Rep Points
    55582328

    I developed a bad case of heartburn that I couldn't explain after about 4-6 weeks on MT2, it went away as quickly as it showed up, no other changes in diet or lifestyle, lasted about 3-4 weeks
    "Pick up the bar! that shit aint gonna lift itself!" M. Philp

  9. #9
    Registered User


    Join Date
    Apr 2011
    Gender
    Male
    Location
    Workin on it!
    Posts
    807

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    15529659

    Could be a number of things though..

  10. #10
    Registered User
    prop01's Avatar


    Join Date
    Jan 2011
    Gender
    Male
    Location
    Derby city
    Posts
    321

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    16014946

    Quote Originally Posted by zerofvcks View Post
    So I don't even bother tanning without mt2 anymore and the first year I used it, I never got nauseous but then one day... Bam! I got so nauseous sometimes still hits me. When it hits, it's bad! But my tan is 20x better using it than not.

    What I've noticed though, and seems very odd to me, is that certain suppliers of mt2 cause more nausea than others.

    Could that be related to quality?

    Have any of you who use mt2 found certain companies to have less nausea inducing mt2 than others?

    Any tricks to reduce the nausea?
    I am on my fourth source of mt11 . Yes some cause more nausea than others . I lower the dose .

  11. #11
    Registered User


    Join Date
    Aug 2009
    Gender
    Male
    Location
    Here
    Posts
    5,838

    Thanks Thanks Given 
    13
    Thanks Thanks Received 
    35
    Thanked in
    24 Posts
    Rep Points
    2147483647

    Quote Originally Posted by Stickmancqb View Post
    Hum.... I stopped taking my tada for a few days to see if that was it and it hasn't gone away. I am leaving on a business trip so I just won't take the mt2 with me to see if it stops.
    Long term tada use can cause gerd.

  12. #12
    Registered User
    DetMuscle's Avatar


    Join Date
    Apr 2012
    Gender
    Male
    Location
    Detroit
    Posts
    745

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    100237516

    I have two bottles right now that have been sitting cause i had the first pin feeling. Makes me wanna puke. Ill wait awhile till the sun goes away and hi the booth

  13. #13
    Registered User


    Join Date
    Jun 2014
    Gender
    Male
    Location
    USA
    Posts
    235

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    4850716

    its been right at a week and a half since my last mt2 injection. Two days after my last one, heartburn was gone and have not had it once since. I just got home so i am going to give it another go to see if it comes back.

  14. #14
    Board Rep
    BOARD REP
    Lordsks's Avatar


    Join Date
    Jan 2011
    Gender
    Male
    Location
    UK
    Posts
    1,604

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    0
    Thanked in
    0 Posts
    Rep Points
    64886720

    lower the dose. Add more Bac water if it helps. I do it every night before bed. Better to do smaller amounts ED than larger ones EOD

Similar Threads

  1. Caber Nausea
    By bar_belle in forum Anything Goes
    Replies: 6
    Last Post: 07-06-2014, 12:13 PM
  2. The treadmill and nausea
    By furion joe in forum Training
    Replies: 8
    Last Post: 10-15-2010, 06:22 AM
  3. Nausea
    By Motorcycled00d in forum Training
    Replies: 6
    Last Post: 03-17-2010, 01:54 AM
  4. m1t & nausea
    By rockcrest in forum Supplements
    Replies: 16
    Last Post: 01-22-2005, 04:24 PM
  5. Nausea
    By jstar in forum Diet & Nutrition
    Replies: 10
    Last Post: 03-12-2004, 11:11 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2001-2021 IronMag® Bodybuilding Discussion Forums